# SDR AALA202203244408

- Difficulty date: March 23, 2022
- Submitted: March 24, 2022
- Operation: Air carrier
- Aircraft: N193UW
- Make and model: Airbus A300*
- Aircraft serial: 3584
- Aircraft time: 42,360 hours, 16,463 cycles
- System (JASC): 2565 · Escape Slide
- Part: None
- Condition: Lack Of Lube
- Location: Zone 800 - Doors
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: THE CABIN DOOR SLIDE 4-L DIFFICULT TO ARM OR DISARM. CLEANED, LUBED THE 4L DOOR ARMING MECHANISM AND ACCOMPLISHED A SATISFACTORY OPERATIONAL CHECK PER AMM 52-10-00.
